| Catalog Number |
723-00-36E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: patient's left hip explanted in its entirety due to infection.A biomet spacer was implanted.No other information available due to hospital policy.
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report:
trident ii tritanium cluster54e; cat # 702-04-54e; lot # 36461151.6.5mm low profile hex screw 35mm; cat # 7030-6535; lot # pw8a.6.5mm low profile hex screw 35mm; cat # 7030-6535; lot # r5pe.Mod con dist stem 16 x 195 mm; cat # 6276-7-116; lot # cax105278f.23mm mod rev hip body/bolt; cat # 6276-1-023; lot # 37044353.Delta v-40 ceramic head 36/0; cat # 6570-0-136; lot # 31792555.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.